Alert archive / Arizona / Flash Flood Warnings in 2010
Flash Flood Warning 15, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Jul 21, 2010, 4:41 PM MST for Pima County, Pinal County, Arizona. It was in force for 109 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2010, 4:41 PM MST (23:41 UTC)
- Expired
- Jul 21, 2010, 6:30 PM MST
- In force
- 109 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pima County, AZ, Pinal County, AZ
The radar
The Tucson radar (KEMX), 74 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 4:42 PM MST | HEAVY RAIN 2.4 | 4 Se Oracle, AZ | FELL BETWEEN 200 AND 430 PM. |
| Jul 21, 5:41 PM MST | FLASH FLOOD | 3 Se Oracle, AZ | MT. LEMMON AND PEPPERSAUCE ROADS BARRICADED DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 11.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 2049 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
847
WGUS55 KTWC 212341
FFWTWC
AZC019-021-220130-
/O.NEW.KTWC.FF.W.0015.100721T2341Z-100722T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
441 PM MST WED JUL 21 2010
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHEASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
EXTREME SOUTHEASTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 630 PM MST
* AT 421 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT VERY HEAVY RAINFALL HAS OCCURED OVER THE NORTH SIDE OF THE
CATALINA MOUNTAINS. THE HEAVIEST RAINFALL HAS BEEN NEAR CAMPO
BONITO...WHERE 3 TO 6 INCHES HAS FALLEN OVER THE PAST 3 HOURS.
ANOTHER AREA WAS NEAR ORACLE JUNCTION...WHERE RADAR ESTIMATES
INDICATE THAT FROM 2 TO 3 INCHES OF RAINFALL HAS OCCURED OVER THE
PAST 2 HOURS. VERY LITTLE MOVEMENT IS NOTED WITH THESE STORMS.
A SIGNIFICANT RISE IN THE CAMPO BONITO WASH AND THE BIG WASH WILL
OCCUR OVER THE NEXT 2 HOURS. THIS WILL CAUSE FLOODING OF MOUNT
LEMMON CONTROL ROAD AND REDINGTON RD.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN MANUEL
AND ORACLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3252 11096 3256 11099 3265 11103 3266 11057
3258 11049 3244 11057 3244 11087
$$
CS2 follow-up statements
173
WGUS75 KTWC 220025
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
525 PM MST WED JUL 21 2010
AZC019-021-220130-
/O.CON.KTWC.FF.W.0015.000000T0000Z-100722T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-PINAL AZ-
525 PM MST WED JUL 21 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR
SOUTHEASTERN PINAL AND EXTREME NORTHEASTERN PIMA COUNTIES...
AT 512 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAVE WEAKENED AND GENERALLY MOVED NORTH OUT OF
THE WARNING AREA. HOWEVER...DOPPLER RADAR ESTIMATES THAT BETWEEN 3
AND 6 INCHES OF RAIN MAY HAVE FALLEN ON THE NORTH SIDE OF THE
CATALINA MOUNTAINS EARLIER THIS AFTERNOON. SEVERAL SPOTTERS JUST
NORTH OF THE HEAVIEST RAIN REPORTED OVER 2 INCHES OF RAIN IN ONLY AN
HOUR OR TWO. THIS VERY HEAVY RAIN WILL LIKELY CAUSE SIGNIFICANT
FLASH FLOODING ALONG CAMPO BONITO AND PEPPERSAUCE WASHES...WHICH
BOTH CROSS REDINGTON ROAD NEAR SAN MANUEL.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN MANUEL
AND ORACLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. JUST ONE FOOT OF FLOWING
WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...
DONT DROWN.
&&
LAT...LON 3252 11096 3256 11099 3265 11103 3266 11057
3258 11049 3244 11057 3244 11087
$$
PYTLAK742
WGUS75 KTWC 220126
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
626 PM MST WED JUL 21 2010
AZC019-021-220135-
/O.EXP.KTWC.FF.W.0015.000000T0000Z-100722T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-PINAL AZ-
626 PM MST WED JUL 21 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MST FOR SOUTHEASTERN
PINAL AND EXTREME NORTHEASTERN PIMA COUNTIES...
HOWEVER...THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A SMALL
STREAM FLOOD ADVISORY FOR EXTREME SOUTHEAST PINAL COUNTY...INCLUDING
THE SAN MANUEL AREA...UNTIL 830 PM.
DO NOT DRIVE INTO ANY FLOODED AREAS OR AROUND FLOOD BARRICADES.
&&
LAT...LON 3252 11096 3256 11099 3265 11103 3266 11057
3258 11049 3244 11057 3244 11087
$$
PYTLAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 2:15 PM MST, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 21, 2:15 PM MST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 215 PM MST WED JUL 21 2010 .SYNOPSIS...AN UPSWING IN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS EVENING AND THURSDAY WITH LOCALLY HEAVY RAINFALL BEING THE MAIN THREAT. OTHERWISE...PLENTY OF MOISTURE WILL REMAIN IN PLACE THE NEXT SEVERAL DAYS FOR A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. DAYTIME HIGH TEMPERATURES WILL BE NEAR SEASONABLE READINGS. && .DISCUSSION...SHOWER AND THUNDERSTORM ACTIVITY FIRED UP A LITTLE SOONER IN SOME AREAS THAN PREVIOUSLY EXPECTED...ESPECIALLY IN GRAHAM AND PINAL COUNTIES. OTHERWISE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAD DEVELOPED ACROSS SOUTHWEST GRAHAM...COCHISE AND EASTERN SANTA CRUZ COUNTIES LATE THIS MORNING AND EARLY THIS AFTERNOON. THESE STORMS INITIALLY DEVELOPED IN THE MOUNTAINS...AND HAVE BEEN BACK BUILDING TOWARD THE SOUTH INTO THE MEAN FLOW. THIS HAS RESULTED IN HEAVY RAINFALL AMOUNTS ACROSS THE AREA...PARTICULARLY IN COCHISE COUNTY. RECENT SATELLITE IMAGERY WAS SHOWING THUNDERSTORM DEVELOPMENT ACROSS SOUTHWEST NEW MEXICO SOUTH INTO NORTHERN MEXICO IN ASSOCIATION WITH A DISTURBANCE TRACKING WESTWARD OVER CHIHUAHUA MEXICO. EXPECT THIS FEATURE TO ORGANIZE THUNDERSTORMS OVER NORTHERN SONORA MEXICO INTO COCHISE AND SANTA CRUZ COUNTIES BY EARLY THIS EVENING. THIS ADDITIONAL THUNDERSTORM ACTIVITY COULD RESULT IN SOME AREAS SEEING A COUPLE OF ROUNDS OF HEAVY RAINFALL YET TODAY. EVENTUALLY...WOULD EXPECT AN ORGANIZED COLD POOL AT THE SURFACE TO SPREAD WEST-NORTHWESTWARD TRIGGERING SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHWEST AND CENTRAL DESERTS OF ARIZONA. THUS...WILL KEEP POP VALUES FOR THE LOWER DESERTS GOING LATE THIS EVENING AND OVERNIGHT. THEREAFTER...WATER VAPOR IMAGERY SUGGESTED THAT A DISTURBANCE WAS EJECTING NORTHWARD FROM THE MAIN UPPER LOW SPINNING OFF THE WEST COAST OF BAJA. THIS FEATURE COULD FOCUS SHOWERS AND A FEW THUNDERSTORMS ACROSS OUR WESTERN DESERT ZONES TONIGHT INTO MID MORNING THURSDAY. THIS SAME FEATURE MAY ENHANCE THUNDERSTORM DEVELOPMENT ACROSS THE REST OF THE CWA THURSDAY AFTERNOON AND EVENING. THUS...WILL CONTINUE TO KEEP DECENT POP VALUES GOING FOR THURSDAY MOST AREAS. LATEST GFS MODEL WAS HINTING AT LESS THUNDERSTORM ACTIVITY FRIDAY IN THE WAKE OF THE DISTURBANCE PASSING THROUGH THURSDAY. OVERALL... PATTERN APPEARS TO BE FAVORABLE FOR DECENT THUNDERSTORM CHANCES BY EARLY NEXT WEEK. THIS WILL ESPECIALLY BE THE CASE MONDAY AND TUESDAY AS THE GFS MODEL HAS THE UPPER HIGH BECOMING CENTERED OVER THE FOUR CORNERS REGION. && .AVIATION...VALID 21/12Z-22/12Z SCT TSRA/SHRA ACROSS SE AZ THRU 09Z THU...WITH ISOLD SHRA THRU 16Z THU. EXPECT REDEVELOPMENT OF SCT TSRA/SHRA AFT 18Z THU. CLOUD DECKS MOSTLY 10-15K FT AGL THRU THIS PERIOD...ALTHOUGH BASES AROUND 3-6K FT AGL WITH REDUCED VSBYS VICINITY STRONGER TSTMS. SURFACE WIND GENERALLY LESS THAN 10 KTS. HOWEVER...WIND GUSTS APPROACHING 50 KTS VICINITY STRONGEST TSTMS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS. AMPLE MOISTURE WILL BRING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO SOUTHEAST ARIZONA INTO THE WEEKEND. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 21, 9:15 AM MST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 915 AM MST WED JUL 21 2010 AZZ029-032>035-220415- SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 915 AM MST WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE IS AN INCREASED THREAT OF MORE WIDESPREAD HEAVY RAINFALL TODAY AND TONIGHT COMPARED TO THE PAST COUPLE OF DAYS. A FEW DISTURBANCES EMBEDDED IN A MODERATELY STRONG SOUTHEAST FLOW...COMBINED WITH A VERY MOIST AND UNSTABLE AIR MASS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY. INDIVIDUAL STORM MOVEMENT WILL BE TO THE NORTH AT 15 MPH...WITH MULTIPLE STORMS PASSING OVER THE SAME AREA OFF AND ON THROUGHOUT THE DAY. LOCALLY HEAVY RAINFALL AMOUNTS ON THE ORDER TO 1 TO 2 INCHES WILL BE POSSIBLE IN SOME AREAS...ESPECIALLY IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-220415- WESTERN PIMA COUNTY- 915 AM MST WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT...WITH THE BULK OF THE THUNDERSTORM ACTIVITY REMAINING JUST EAST OF THE AREA ACROSS THE TOHONO OODHAM NATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-030-220415- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 915 AM MST WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT A LATER START TO SHOWER AND THUNDERSTORM DEVELOPMENT IN THE MOUNTAINS CAN BE ANTICIPATED TODAY. HOWEVER...BY LATE AFTERNOON INTO THE EVENING HOURS...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF THE AREA. THE MAIN AREA OF CONCERN WILL BE ACROSS WESTERN AND SOUTHERN GRAHAM COUNTY TODAY AND TONIGHT. A FEW OF THE STRONGER THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL UP TO ONE INCH ALONG WITH STRONG WINDS IN EXCESS OF 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Local storm report, Jul 21, 2:42 PM MST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
242 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD COCHISE 32.12N 109.92W
07/21/2010 COCHISE AZ TRAINED SPOTTER
IRONWOOD ROAD FLOODED NEAR COCHISE STRONGHOLD
&&
KDLocal storm report, Jul 21, 3:46 PM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
346 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN 1 NE GREEN VALLEY 31.86N 111.00W
07/21/2010 M0.50 INCH PIMA AZ TRAINED SPOTTER
RAINFALL IN 20 MINUTES...315 TO 345 PM.
&&
PYTLAKLocal storm report, Jul 21, 3:49 PM MST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
349 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HEAVY RAIN 3 ESE ORACLE 32.59N 110.73W
07/21/2010 M2.30 INCH PINAL AZ TRAINED SPOTTER
FELL IN THE LAST 3 HOURS...1245 TO 345 PM.
&&
PYTLAKLocal storm report, Jul 21, 4:07 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
407 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 6 SW PICTURE ROCKS 32.29N 111.32W
07/21/2010 PIMA AZ BROADCAST MEDIA
THREE POPWER POLES DOWNED ON MANVILLE RD.
&&
PYTLAKLocal storm report, Jul 21, 4:25 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
425 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HEAVY RAIN 5 ENE ARIVACA JUNCTION 31.77N 110.99W
07/21/2010 M0.68 INCH PIMA AZ TRAINED SPOTTER
FELL IN 45 MINUTES.
&&
PYTLAKLocal storm report, Jul 21, 4:33 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
433 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HEAVY RAIN GREEN VALLEY 31.85N 111.01W
07/21/2010 M0.98 INCH PIMA AZ NWS EMPLOYEE
RAIN FELL IN ONLY 45 MINUTES.
&&
PYTLAKThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:43 PM MST | Special Weather Statement | TWC | Greenlee | 47 min |
| Jul 20, 7:24 PM MST | Special Weather Statement | TWC | Cochise | 36 min |
| Jul 20, 7:40 PM MST | Severe Thunderstorm Warning | TWC | Greenlee | 50 min |
| Jul 20, 7:55 PM MST | Flash Flood Warning | TWC | Greenlee | 80 min |
| Jul 20, 8:05 PM MST | Areal Flood Advisory | TWC | Cochise | 85 min |
| Jul 21, 10:25 AM MST | Special Weather Statement | TWC | Santa Cruz | 50 min |
| Jul 21, 11:05 AM MST | Special Weather Statement | TWC | Cochise | 40 min |
| Jul 21, 11:28 AM MST | Severe Thunderstorm Warning | TWC | Cochise | 62 min |
| Jul 21, 12:39 PM MST | Flash Flood Warning | TWC | Cochise | 111 min |
| Jul 21, 12:48 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Greenlee | 3 hr |
| Jul 21, 1:00 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 45 min |
| Jul 21, 2:05 PM MST | Flash Flood Warning | TWC | Cochise | 115 min |
| Jul 21, 2:55 PM MST | Flash Flood Warning | TWC | Pinal | 110 min |
| Jul 21, 3:22 PM MST | Areal Flood Advisory | TWC | Pima | 113 min |
| Jul 21, 3:45 PM MST | Flash Flood Warning | TWC | Pima, Santa Cruz | 2 hr |
Nearby
Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.